Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
hopeful87.

How long do you think it'll take for me to get clear?

Hi... I've been taking doxycycline and yaz for 2 full weeks now. I know that it'll take a few months before I start to see results so I might just be answering my own question. But I'd love some input. These are current pictures. It's horrible I know. I'm completely depressed and embarrassed about my face. I don't leave my house unless I REALLY have to like for work. And even then, I put on clinique salicylic acid foundation. Which helps a bit. I was just wondering, if anyone of you have broken out similar or close enough to me... How long did it take for you to get clear on an antibiotic and birth control regimen? I'm also using Differin. I am not going to go on Accutane for the obvious reasons.

Please give me some hope... It'll go away right?

Here are some pictures... :(

post-140645-1292206106_thumb.jpg

post-140645-1292206115_thumb.jpg

post-140645-1292206123_thumb.jpg

post-140645-1292206106_thumb.jpg

post-140645-1292206115_thumb.jpg

post-140645-1292206123_thumb.jpg

Share this post


Link to post
Share on other sites

Hey your acne looks just like mine.. heres my post if you wanted to see (has pictures of my skin)http://www.acne.org/messageboard/acne-PICTURES-INCLUDED-t284801.html.

Anywho, when I had my previous breakout that resembled yours( I'm breaking out really bad again), I was just taking minocycline and then Differin cream/Clindamycin phosphate lotion/Retin-A , for topical. It took me about 3 months till I was just left with my scars. But I wasn't taking birth control pills, so I don't know the outcome for you. I'm considering it though(let me know how it goes for you) Remember everyones body is different and reacts differently, so peoples input can give ideas but not the right advice..?(maybe) I'm just saying, don't get your hopes up based on what someone said.Hey..theres no need to be depressed and shit, you're just making your life more miserable. Keep your head up

Share this post


Link to post
Share on other sites
Hey your acne looks just like mine.. heres my post if you wanted to see (has pictures of my skin)http://www.acne.org/messageboard/acne-PICTURES-INCLUDED-t284801.html.

Anywho, when I had my previous breakout that resembled yours( I'm breaking out really bad again), I was just taking minocycline and then Differin cream/Clindamycin phosphate lotion/Retin-A , for topical. It took me about 3 months till I was just left with my scars. But I wasn't taking birth control pills, so I don't know the outcome for you. I'm considering it though(let me know how it goes for you) Remember everyones body is different and reacts differently, so peoples input can give ideas but not the right advice..?(maybe) I'm just saying, don't get your hopes up based on what someone said.Hey..theres no need to be depressed and shit, you're just making your life more miserable. Keep your head up

Thank you for the fast reply. Yea my doctor told me to wait it out until 3 to 4 months before I can start seeing any improvements. My doctor prescribed me yaz because my testosterone and DHEA levels were realllllly high. So she said that, this is probably why I broke out so badly and so suddenly. She said that the birth control with definitely help regulate my hormones which were the cause of my acne. But I shouldn't expect to be clear on yaz until at least month 3 or 4. I started off with tiny dots that didn't have heads and then they erupted to big blotches of acne and a cyst here and there. I know I'll have to wait but it's just so depressing. I guess it's a matter of accepting that this is a phase and it too will pass. Thanks for your advice. I really needed it!

Share this post


Link to post
Share on other sites

Acne just sucks.

Anyway, I agree with the above poster. Set your expectations very low. Treatment takes time, and it took nearly 8 months of consistent treatment for me to get clear. At the 3 month mark, I was honestly so depressed, because I thought that was the milestone marker, and sometimes it's not. I think the key is to endure and stick with it. It seriously sucks, I know, but look at it this way, 6 months will pass regardless, wouldn't you at least like to spend it being proactive?

Good luck!!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×